Complete finite automata network graphs with minimal number of edges

Authors

  • Pál Dömösi
  • Chrystopher L. Nehaniv

Downloads

Download data is not yet available.

Downloads

Published

1999-01-01

How to Cite

Dömösi, P., & Nehaniv, C. L. (1999). Complete finite automata network graphs with minimal number of edges. Acta Cybernetica, 14(1), 37–50. Retrieved from https://cyber.bibl.u-szeged.hu/index.php/actcybern/article/view/3509

Issue

Section

Regular articles

Most read articles by the same author(s)

1 2 > >>